Mackey functors and control of fusion

Symonds, Peter (2004) Mackey functors and control of fusion. Bulletin of the London Mathematical Society, 35 (5). pp. 623-632. ISSN 0024-6093

[thumbnail of S0024609304003388a.pdf] PDF
Restricted to Repository staff only

Download (147kB)


This paper presents an algebraic approach to Mislin's theorem that control of $p$-fusion is equivalent to inducing a mod-$p$ cohomology isomorphism. There are consequences for the cohomology of $p$-permutation modules.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Aug 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item